# SDR AALA200801990

- Difficulty date: July 27, 2008
- Submitted: September 8, 2008
- Operation: Air carrier
- Aircraft: N961TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53611
- Aircraft time: 26,881 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW INFLIGHT T472/27 JUL (REPEAT).  CREW REPORTED NOSE LANDING GEAR WARNING INDICATION AND LANDING GEAR AURAL WARNING ON APPROACH.  LANDED DFW WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR DOWNLOCK PROXIMITY SENSOR.  SYSTEM GROUND CHECKED NORMAL OPS. (CLOSED)
